Tylenol Children’s Cold Liquid (Bubble Gum Burst)

$10.99

Pack Size: 100 mL

Ingredients:
Each 5 mL contains acetaminophen 160 mg, pseudoephedrine 15 mg and chlorpheniramine 1 mg.

For the relief of runny nose, sneezing, sinus congestion, cough, fever, sore throat, aches and pains. For ages 6 to 11 years.